Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26075
Title: Mass models of the Milky Way
Authors: Dehnen, W
Binney, J
First Published: 1-Mar-1998
Publisher: BLACKWELL SCIENCE LTD
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 1998, 294 (3), pp. 429-438
DOI Link: 10.1046/j.1365-8711.1998.01282.x
ISSN: 0035-8711
Links: http://hdl.handle.net/2381/26075
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.